# SDR SWIA2021091360898

- Difficulty date: June 28, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD BAGGAGE-BAY DOOR HAS GOUGE ON INNER SKIN AT AFT FRAME AND UPPER SPAR LOCATION      (C-CHECK RO 9/8/2021)    REPAIRED FWD BAGGAGE-BAY DOOR INNER SKIN AT AFT FRAME AND UPPER SPAR LOCATION REF CRJ-900 SRM, 51-12-00-001-001-A01, REF REO 690-52-35-277 REV-- DATED: 2021-07-23 STEPS 1-9, ALL STEPS COMPLIED WITH, WITHIN LIMITS. COMPLETED SKYCARD 51-900-1002-SKY.
